# SDR MALA050424

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 11,021 hours, 10,564 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 7213
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: UK
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE WEATHER RADAR DISPLAY IS SHOWING RT FAULT.  REPLACED WX RADAR RT, P/N 204-1217-0414, S/N ON 7576, S/N OFF 7213.
